| Model Number |
FRED2508-PMA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Thrombosis/Thrombus (4440)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with the reported part/ lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient.Procedure images not provided; therefore, the alleged reported issue cannot be confirmed.The instructions for use (ifu) identifies clot formation, and coil misplacement as potential complications associated with use of the device.
Event or Problem Description
It was reported that the fred 21 device was successfully implanted to treat a fusiform aneurysm in estimated 2mm vessel.Upon angiographic review, the anatomy looked clear and stent was well opposed to the vessel walls.Post procedure, the patient had difficulty waking up and was not responsive on the right side of the body.Ct showed minor clot within the fred device and distal to device.The patient was taken back to ir and given ia tpa, which resolved the clot.The patient fully recovered and was discharged as originally planned.Pru level during the initial procedure was 150.